RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 49, Issue 6, Pages 119–131 (Mi mz2989)  

Properties of integral solutions of differential inclusions with $m$-accretive operators

A. A. Tolstonogov

Irkutsk Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (1201 kB)

English version:
Mathematical Notes, 1991, 49:6, 636–644

Bibliographic databases:

Received: 23.03.1989

Citation: A. A. Tolstonogov, “Properties of integral solutions of differential inclusions with $m$-accretive operators”, Mat. Zametki, 49:6 (1991), 119–131; Math. Notes, 49:6 (1991), 636–644

Citation in format AMSBIB
\Bibitem{Tol91}
\by A.~A.~Tolstonogov
\paper Properties of integral solutions of differential inclusions with $m$-accretive operators
\jour Mat. Zametki
\yr 1991
\vol 49
\issue 6
\pages 119--131
\mathnet{http://mi.mathnet.ru/mz2989}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1135523}
\zmath{https://zbmath.org/?q=an:0734.34020}
\transl
\jour Math. Notes
\yr 1991
\vol 49
\issue 6
\pages 636--644
\crossref{https://doi.org/10.1007/BF01156590}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HB57100038}


Linking options:
  • http://mi.mathnet.ru/eng/mz2989
  • http://mi.mathnet.ru/eng/mz/v49/i6/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020